It's taken 10 years to get this this point, but It's time and I need some help from someone who can walk me through this. I have been taking Tramadol for 10 years for a back and shoulder injury. I have kept it to 50 mg 3 times a day all 10 years for fear of addiction. But, I have been addicted for a very long time, only too discouraged to acknoweldge it. I used to be worried about the physical pain I would exprience if I got off of it, now I am more worried about the addiction and the withdrawals.
Yesterday, I decided to cut back to only 1 in the morning. Last night, all night was spent with my skin crawling, body aches, sinus congestion, sneezing, tossing and turning.... I can't believe this happened. Two doctors told me it was not addictive - I asked them for non addictive medication for long term use. I don't know how to get off of this and I want to be free.
I keep thinking, how am I supposed to function at work or at home while going through this, but I don't want anyone to know, they can not know at work.
Where do I start, even if I taper off, I still am only taking 3/day. Going somewhere to withdrawal is not an option because I have responsibilities at home. Thank you, I know some of you have suffered like this and made it to the other side. Your experience means a lot.